# SDR FE62002F00000

- Difficulty date: July 26, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N400KP
- Make and model: Beech 400A
- Aircraft serial: RK308
- Engine: Pwa JT15D5
- System (JASC): 2430 · DC Generating System
- Part: Converter
- Part number: UC2814
- Part serial: 334
- Condition: Failed
- Location: Dc System
- Part time: 120 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONVERTER FAILED AND BEGAN TO MELT THE SIDEPANEL CARPET (WHICH WAS LYING ON TOP OF IT).  AT THIS TIME THE CAUSE OF THE FAILURE IS UNCERTAIN.
